# SDR 97UAL900821

- Difficulty date: November 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7458U
- Make and model: Boeing 727222
- Aircraft serial: 21912
- Engine: Pwa JT8D15
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Multiplier
- Part number: 2041853MOD
- Condition: Overheated
- Location: Ac System
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DEPARTURE GATE MECHANIC, FOUND SMOKE COMING FROM FLOW MULTIPLIER AIR INTAKE AT RIGHT MAIN GEAR WHEEL WELL FORWARD BULKHEAD.  INTAKE HAS HEAT DAMAGE.  METAL FRAGMENTS VISIBLE IN DUCT.  *S/D*  REPLACED FLOW MULTIPLIER DUE TO OVERHEAT.
